# SDR 05FDEA00777

- Difficulty date: April 1, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Lt Wing Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP HAS CRACK ON STRUCTURE AT STOP BOLT.  LT WING O/B FLAP CRACKED STOP FITTING REMOVED.  NEW FITTING HOLES TRANSFERRED AND INSTALLED AS PER SRM 51-33-01 AND 51-31-01 VOL II.  MAJOR CLASSIFICATION AS PER GMM 6-2-100.
